# SDR AALA201908199026

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 20,873 hours, 8,221 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9973223
- Condition: Failed
- Location: Cabin Pressure
- Part time: 55,460 hours, 24,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO SAL ON ACCOUNT OF LOSS OF BOTH PRESSURIZATION SYSTEMS. MAINTENANCE REPLACED OUT FLOW VALVE (10HL) IAW AMM 21-31-51-400-001-A AND PERFORMED TEST THE PRESSURE CONTROL AND MONITORING SYSTEM IAW AMM 21-31-00-710-002-A.
